MAUDE Adverse Event Report: ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, SMALL CURL, 8.5F; INTRODUCER, CATHETER

ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, SMALL CURL, 8.5F; INTRODUCER, CATHETER
Model Number 408309
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia procedure, optical and steering issues occurred causing a delay.The mapping for the at source was first done with the advisor hd grid catheter and then ablation was done with the tactiflex catheter on the ra free wall at around 8 o'clock with an agilis sheath.The tachycardia subsided but then recovered.The tactiflex catheter was swapped with the advisor hd grid catheter again for re-mapping, and then the tactiflex was reinserted.With the tactiflex inserted, when trying to rotate to a particular curve, a snap was felt, and the agilis sheath would not deflect bi-directionally anymore.In addition, the force was not displayed and showed as "---" on the panel on ensite x.The agilis was replaced.The ablation catheter was reseated and the tactisys was restarted with no resolution.The tactiflex was replaced, and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6 one 8.5f agilis steerable introducer sheath was received for evaluation.The sheath was unable to deflect in one direction due to the detachment of one of the pull wires from the pull ring at the distal end of the sheath.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Abbott is continuing to monitor this issue.

Brand Name
AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, SMALL CURL, 8.5F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22792818
Report Number3008452825-2025-00401
Device Sequence Number8789524
Product Code DYB
UDI-Device Identifier05414734206099
UDI-Public(01)05414734206099(10)10558654(17)270930
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K061363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number408309
Device Catalogue Number408309
Device Lot Number10558654
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer09/05/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown